# SDR QXEA01000087

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,501 hours, 49,234 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38075412
- Part serial: P37497
- Condition: Odor
- Location: Apu Bay
- Part time: 100,986 hours, 100,941 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- OIL SMELL IN CABIN.  REMOVED AND REPLACED APU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
